# SDR TWAA0006004

- Difficulty date: April 14, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  IN AFT CARGO BAY,  STA 1211,  LONGERON 29 LT,  AFT FACE OF SUPPORT HAD CORROSION ON FLOOR SUPPORT AT STA 1211, LONGERON 29 RT TO 30 RT.  REPLACED FLOOR SUPPORT WITH NEW PER SRM 51-10-4.  ---CLOSED---
